# SDR SWAA2019060733446

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 43,785 hours, 22,140 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: BACC63BV22F19S8
- Condition: Not Seated
- Location: Lav Smoke Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAV SMOKE DETECTOR INOP.  RESEATED CONNECTED PER AMM.
